# SDR SWAA990203

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND MID CABIN CEILING EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY PER M/M, OP'S GOOD.
